# SDR 06FDEA2202

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FR 54 DENTED 4 FASTENERS ROW UP FROM FLOOR LEVEL ABOVE LT OUTBOARD MOST ROLLER TRACK AFT CARGO PIT.  REPAIRED AREA IAW EA 6-5310-100991.
